Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

az0889

Member
  • Total Reviews

    0
  • Content Count

    56
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About az0889

  • Rank
    Junior Member
  • Birthday 09/26/1989

Profile Information

  • Gender
    Female
  • Location
    Ohio
  • Interests
    I love fashion, math, my family, my Persian Brutus, and my boyfriend:)

Recent Profile Visitors

1249 profile views
  1. Well I just went for my check-up and turns out my gall bladder is ok but I have IBS:(
  2. Unfortunately I am having to same problem I've been off for about a month and a half now. Two weeks ago I went to the family doctor and he thinks there is something wrong with my gall bladder. I had an ultra sound last week and I go tomorrow to my doctor again. I think you should probably go see a doctor just to be on the safe side.
  3. I do believe that she said she doesn't want to go on birth control because it makes her sick. And my comment is ignorant? I do believe that is what happens if you have you get pregnant on accutane. Therefore, it is not ignorant, it is the truth. I went on birth control a few years ago because I had a messed up menstral cycle. Just because someone is taking Birth control does not make them a slut and I do not beleive that the doctor believes so. Also, it is the doctor's duty to make sure that th
  4. I think you people are blowing this totally out of proportion. Its Birth Control for goodness sakes. Not the devil. Take it for 6 months and get off of it. And to say that my comment is "upsetting" is a tad rediculous. There are worse things to consider when deciding whether acutane is right for you. Birth control should be the least of your worries.
  5. The doctor has to do that. Do you know how many girls just say "oh yeah sure I won't have sex..." and then do? I'm guessing a lot and then their babies come out mishapen and the derm takes the blame when it all could have been prevented. I am not saying that you would do this but Doctors would rather be safe than sorry. Honestly, I would just take the birth control. Have you tried the ortho tri cyclen lo? I am on that right now because the strong stuff always made me really sick and I would ge
  6. Well tomorrow I go to the derm's to start my last month on accutane, and boy and am I excited:dance:. Can't wait for this experience to be over. Not that I have had a bad experience with accutane, it has just been a LONG five months already. I'm a little nervous to figure out if my good skin stays with me. I hope it does obviously becasue honestly, I don't think I can handle another course of accutane. I guess I'm just posting to share my excitement!
  7. thanks az 0889, I know for a fact that in the end it will be worth it but that 5th month seems so far away right now!!! it is great to have these boards to have people who know what I am talking about ... I try to explain it to my family and they just say things like "haven't you tried proactive" or "it isn't that bad". but all of them walk around without blemishes! i know that this day will come for me too I totally know how you feel. Since I've been on accutane everyone thinks that I'm
  8. OK So I am just about to finish my 4th month and my skin is clear. I had persistant moderate acne for about 10 years now. I weigh 130lbs and I was on 40mg/day for the first three months and then 60mg/day my 4th month and picked up my perscription of 60mg/day for my fifth month. I also have an extra 30 day supply of 40mg. My last derm visit I asked him how many more prescriptions I would have to get filled and he said besides my fifth month, 2-3 more. That would make my accutane course to be
  9. You just have to hang in there. I am just about to start my 5th month and my face just now has one break out every few weeks. It takes time but in my personal opinion it is totally worth it. I am beginning to forget what its even like to have acne.
  10. Oh and mine haven't scarred but seems like just when they heal they get dry again
  11. Ok soo I have this problem currently. I am just about to start my fourth month. At the beginning of my third month, I got that same rash on my right hand. I called the derm, and they said since it was winter my skin was just getting really dry. They prescribed a topical and its wonderful I have to wear gloves outside though or it comes back. The stuff is called mometasone furoate cream and I use it twice a day. Hope I helped:)
  12. 1.) I take my accutane with breakfast and my birth control before bed 2.) I started to use moisturizers and lip stuff before accutane just to get into the habit 3.) I use cetaphil lotion and face wash and the lubraderm (I think thats how you spell it) for my dry skin and aquaphor or vasaline for my lips and I would say I'm never really dry so they have worked well for me Good luck:)
  13. I started having back troubles about a year ago. I went to the chiropracter and he took some x-rays of my back and I found out that I have scoliosis. My bottom lumbar didn't form all the way so there is no way that they could have fixed it even if they had found it when I was younger. All this being said, I am just about to start my fourth month of accutane. I would say my back hurts more and my knees kill me on some days. I don't dare work out because I am afriad it will get worse. I have my g
  14. 130 lbs, 40mg for the first three months then 60mg for the fourth month
×